

Version: 06.07.2023

Friday 14.07.2023				
10:00-17:00	Administrative control			
10:00-18:00	Technical Verification and Random sound control			
15:00	Circuit Control			
17:30-18:00	Medical examination of unfit riders in the Medical center			
18:00	Second Circuit Control (if necessary)			
18:30	Meeting with the Organizer, Race Direction + Event Management Meeting			







Version: 06.07.2023

Saturday	15.07.2023					
06:50	Start gate demons	Start gate demonstration				
07:00	EMX2t Group 1	Free practice/Qualifying Practice	20/25 mins			
		Start test session	5 mins			
07:55	EMX85	Free practice	20 mins			
08:20	EMX2t Group 2	Free practice/Qualifying Practice	20/25 mins			
		Start test session	5 mins			
09:15	MXE	Time practice	10 mins			
09:30	EMX65	Free practice	20 mins			
09:55	EMX85	Qualifying practice	25 mins			
		Start test session	5 mins			
10:30	MX2	Free practice	25 mins			
11:00	MXGP	Free practice	25 mins			
11:30		Onboard Camera				
11:50	EMX65	Qualifying practice	25 mins			
		Start test session	5 mins			
12:25	MXE	Motorcycles in waiting zone				
12:35		Race 1	7 mins + 1 lap			
13:00	EMX2t	Motorcycles in waiting zone	25 mins + 2 laps			
13:10		Race 1				
13:45	MX2	Time practice	25 mins			
		Start test session	5 mins			
14:20	MXGP	Time practice	25 mins			
		Start test session	5 mins			
15:05	EMX65	Motorcycles in waiting zone - sighting lap				
15:15		Race 1	12 mins + 2 laps			
15:40	EMX85	Motorcycles in waiting zone - sighting lap				
15:50		Race 1	20 mins + 2 laps			
16:25	MX2	Motorcycles in waiting zone - sighting lap				
16:35		RAM Qualifying race	20 mins + 2 laps			
17:10	MXGP	Motorcycles in waiting zone - sighting lap				
17:20		RAM Qualifying race	20 mins + 2 laps			
17:55	MXE	Motorcycles in waiting zone				
18:05		Race 2	7 mins + 1 lap			
18:25	Meeting of the Ra	Race Direction / Event Management				







Version: 06.07.2023

Sunday 16.07.2022						
08:20	EMX2t	Track opening for sighting laps				
08:30		Closure of waiting zone				
08:40		Race 2	25 mins + 2 laps			
09:20	MXE	Time practice	10 mins			
09:35	EMX65	Track opening for sighting laps				
09:45		Closure of waiting zone				
09:55		Race 2	12 mins + 2 laps			
10:25	MX2	Warm-up	15 mins			
10:45	MXGP	Warm-up	15 mins			
11:10	EMX85	Track opening for sighting laps				
11:20		Closure of waiting zone				
11:30		Race 2	20 mins + 2 laps			
12:35	MXE	Motorcycles in waiting zone				
12:40		Race 1	7 mins + 1 lap			
13:05	MX2	Motorcycles in waiting zone - sighting lap				
13:15		Race 1	30 mins + 2 laps			
14:05	MXGP	Motorcycles in waiting zone - sighting lap				
14:15		Race 1	30 mins + 2 laps			
15:25	MXE	Motorcycles in waiting zone				
15:30		Race 2	7 mins + 1 lap			
16:00	MX2	Motorcycles in waiting zone - sighting lap				
16:10		Race 2	30 mins + 2 laps			
17:00	MXGP	Motorcycles in waiting zone - sigh	ting lap			
17:10		Race 2	30 mins + 2 laps			
18:10	Meeting of the Race Direction / Event Management					

